# SDR CA120723014

- Difficulty date: July 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 21,869 hours, 11,143 cycles
- Engine: Ge CF348C5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: CC670400803
- Condition: Shorted
- Location: Cockpit
- Part time: 21,869 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL350 THE F/O CHART HOLDER BEGAN TO SMOKE AND SPARK. CB 2G6 TRIPPED AND THE SMOKE DISSIPATED ALMOST IMMEDIATELY.  THE FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE INVESTIGATION FOUND A SMALL SCREW BEHIND THE LIGHT ASSY ON THE CHART HOLDER HAD COME LOOSE AND CONTACTED THE LIGHT ASSY CREATING A SHORT.  THE SCREW WAS TIGHTENED AND THE ACFT RETURNED TO SERVICE. CHART HOLDER, PN CC670-40080-3.
